# SDR YENA20150509110

- Difficulty date: May 9, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 42,639 hours, 14,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 13
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 EMERGENCY LIGHT INOPERATIVE AND COVER OFF.  R & R LIGHT ASSEMBLY AT ROW 13 IAW 33-51-19, OPS CHECK GOOD.
